# SDR SWIA200413239

- Difficulty date: April 23, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 3,916 hours, 3,452 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C-CHECK INSPECTION, FS 280 LEFT FLOORBEAM LBL 9.0 ATTACH ANGLE OUTBOARD CRACKED. ANGLE REPLACED IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21, 51-23-00, 51-21-11, AND RII 53-401.
